# SDR DALA2023080406355

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION ELEVATOR HINGE ARM 6 PLAIN BUSHING ON LH HORIZONTAL STABILIZER (2 EA). CORRECTIVE ACTION: REPAIRED INGE ATTACH FITTING #6 L/H ELEVATOR AS PER A319 SRM TASK 55-26-41-300-006. (2899937)
